Aa
A
A
A
Close
Cosmetic Surgery Community
996 Members
Avatar universal

Firt time Botox and Flu symptoms

I am a 27 y/o male. Two days ago, I had Botox procedure between my eyebrows. This morning, with no apperant reasons, I woke with a full range of flu symptoms, severe muscle pain, etc. Can Botox cause flu-like symptoms?
3 Responses
Avatar universal
I have personally never heard about these symptoms following a botox treatment. I have done my botox last year from Fairview Laser Clinic in Toronto and haven't felt any side effects like this.
6897718 tn?1386149096
I am not a medical expert but have been my own guinea pig for so many strange ailments, allergies, side effects, etc. They can all be traced back to my finally being diagnosed with Grave's Disease, which also accounts for all my auto immune disorders.
I had several areas  in my neck treated by injecting Botox in areas that were causing  excruciating pain because of a neck injury that was made worse whenever my muscles would begin tightening. The concept seemed to make sense and in fact worked quite well for my neck for about 6 months. Unfortunately, the side effects took hold of me the next morning with life threatening symptoms. I woke up with what I thought was the flu, out of it, shaking, fever, sweating, hallucinating, on and on but the worst part was the coughing. I never have had lung problems and even when struck with a type illness that would also effect the lungs, it was usually mild. This time I was coughing up blood. I went to two walk in clinics the first two days (only because they were nearby) that diagnosed me with some kind of influenza. By the 3rd day I was so scared, I made myself drive the 6 miles to the nearest Hospital's ER. Once there they immediately fast tracked me into quarantine with what they diagnosed as TB! It wasn't of course and I told all of them the only difference that had recently happened was that Botox shot. They all totally disregarded it. After all the x-rays, tests, prescriptions of which none did me any good. Time was merciful and being young and healthy other than my adversity to new products introduced to my body... I lived.
I write this in all seriousness, as I have now found out that yes, there are people like you and me that are extremely allergic to the point of death from some products that others use as if using face powder!
My doctor knows that I will not take any meds that haven't been around for at least 50 or more years.  Long enough to work all the bugs out of them instead of the bugs working it out through me!
So it is True. I know this is an old item but since it was left with an answer that wasn't correct, at least at this date, I decided to update it.
20881637 tn?1562245603
The maximum common facet results following Botox injections include headache, dry eyes and mouth, flu-like symptoms, nausea and weak point of the muscle groups close to the injection website.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Wish you could get back your pre-pregnancy body? Dr. Michael B. Wolfeld explains why new mothers are undergoing a cosmetic precedure called the "mommy makeover."
Whether you have excess skin that needs removal or want a quick fix for those vanity pounds, there are options. Plastic surgeon Michael B. Wolfeld, MD, describes two types of tummy tucks.
Ophthalmologist Michael Kutryb reports on the success (or failure!) of LATISSE.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child